MAUDE Adverse Event Report: LIFE RECOVERY SYSTEMS TSP-50 THERMOSUIT PUMP CONTROLLER CONSOLE

LIFE RECOVERY SYSTEMS TSP-50 THERMOSUIT PUMP CONTROLLER CONSOLE
Model Number TSP-50
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Clinicians at geisinger medical center used the life recovery systems thermosuit system to cool a patient following cardiac arrest in accordance with their standard clinical practice.The tsp-50 pump was activated with the thermosuit body enclosure (tbe) applied to the patient.The top sheet was attached to the tbe over the front of the patient, leaving the face exposed.The tsp-50 reservoir was filled with approximately 40 liters of ice water.A 400-series thermistor temperature probe from the disposables kit was inserted into the patient's esophagus and connected to the tsp-50 for continuous temperature monitoring.Shortly after activation of the water pumps, the tsp-50 experienced intermittent power loss and stopped circulating water through the enclosure, representing a device malfunction and interruption of cooling therapy.The attending physician contacted lrs technical support.During the call, technical support discussed alternative temperature monitoring configuration using the 400-series probe and a nearby compatible temperature monitor.Clinical staff removed the top sheet from the enclosure and manually transferred water from the reservoir onto the front of the patient using basins while monitoring temperature externally.Cooling was continued until the patient reached the intended 34 °c target.The enclosure was then drained and removed, and the patient was transitioned to a conventional temperature management blanket per clinical practice.The manufacturer was informed that the patient recovered and was discharged with a good outcome.No adverse patient effects were reported to the manufacturer.Manufacturer initiated investigation and performed corrective and preventative actions following receipt of this complaint.
 
Additional Manufacturer Narrative
Evaluation of the returned tsp-50 unit identified fretting corrosion on electrodes of the two internal power supplies within the enclosure.The corrosion was determined to be a contributing factor to intermittent power loss observed during use.The affected areas were cleaned with electrolube ccs cleaning strips, and a protective lubricant (electrolube cg60) was applied to reduce the likelihood of recurrence.Following corrective servicing, functional testing was performed and confirmed that the device operated within established performance specifications during extended operation.The device was returned to the hospital and placed back into clinical service.
 
Event or Problem Description
Clinicians at (b)(6) medical center used the life recovery systems thermosuit system to cool a patient following cardiac arrest in accordance with their standard clinical practice.The tsp-50 pump was activated with the thermosuit body enclosure (tbe) applied to the patient.The top sheet was attached to the tbe over the front of the patient, leaving the face exposed.The tsp-50 reservoir was filled with approximately 40 liters of ice water.A 400-series thermistor temperature probe from the disposables kit was inserted into the patient's esophagus and connected to the tsp-50 for continuous temperature monitoring.Shortly after activation of the water pumps, the tsp-50 experienced intermittent power loss and stopped circulating water through the enclosure, representing a device malfunction and interruption of cooling therapy.The attending physician contacted lrs technical support.During the call, technical support discussed alternative temperature monitoring configuration using the 400-series probe and a nearby compatible temperature monitor.Clinical staff removed the top sheet from the enclosure and manually transferred water from the reservoir onto the front of the patient using basins while monitoring temperature externally.Cooling was continued until the patient reached the intended 34 °c target.The enclosure was then drained and removed, and the patient was transitioned to a conventional temperature management blanket per clinical practice.The manufacturer was informed that the patient recovered and was discharged with a good outcome.No adverse patient effects were reported to the manufacturer.Manufacturer initiated investigation and performed corrective and preventative actions following receipt of this complaint.
 
Additional Manufacturer Narrative
Evaluation of the returned tsp-50 unit identified fretting corrosion on electrodes of the two internal power supplies within the enclosure.The corrosion was determined to be a contributing factor to intermittent power loss observed during use.The affected areas were cleaned with electrolube ccs cleaning strips, and a protective lubricant (electrolube cg60) was applied to reduce the likelihood of recurrence.Following corrective servicing, functional testing was performed and confirmed that the device operated within established performance specifications during extended operation.The device was returned to the hospital and placed back into clinical service.This is a resubmission of our initial report in response to fda's message of 02/23/26.The original mdr should have checked "initial report", not "5-day report".In addition, we corrected the date we received notice of the problem, as indicated in block g3, to the correct date of 12/04/24.Previously, this was erroneously reported as 12/04/26.This was a typographical error.

Brand Name
TSP-50 THERMOSUIT PUMP CONTROLLER CONSOLE
Common Device Name
THERMOSUIT PUMP
Manufacturer (Section D)
LIFE RECOVERY SYSTEMS
170 kinnelon road
suite 5
kinnelon NJ 07405
Manufacturer (Section G)
LIFE RECOVERY SYSTEMS
170 kinnelon road
suite 5
kinnelon NJ 07405
Manufacturer Contact
robert schock
170 kinnelon road
suite 5
kinnelon, NJ 07405
9732832800
MDR Report Key24345778
Report Number3006059109-2026-00001
Device Sequence Number9912154
Product Code NZE
UDI-Device Identifier00851936007003
UDI-Public00851936007003
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Repair,Notification,Inspection
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSP-50
Device Catalogue Number59002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 12/04/2026
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRIX TEMPERATURE MANAGEMENT SYSTEM.; ALTRIX TEMPERATURE MANAGEMENT SYSTEM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite